# SDR CA070919009

- Difficulty date: September 18, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,955 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Part number: B00A703066A
- Part serial: BADL479
- Condition: Misoverhauled
- Location: Right
- Part time: 18,944 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)  (AD)2006-0087 WAS REVIEWED AS PART OF THE NEW AIRCRAFTS BRIDGING INSPECTION. DURING REVIEW OF THIS AD IT WAS FOUND THAT THE RT MAIN LANDING GEAR HAD BEEN REASSEMBLED AT OVERHAUL WITH THE WRONG PART NUMBER UPPER AND LOWER TOGGLES INSTALLED. THE INSTALLED UPPER TOGGLE P/N 184514 IS OF THE WRONG EFFECTIVITY FOR THIS GEAR LEG AND SHOULD BE P/N 100A703090. THE INSTALLED LOWER TOGGLE P/N 184513 IS ALSO OF THE WRONG EFFECTIVITY FOR THIS GEAR AND SHOULD BE P/N 100A703093 OR 101A703093. THE AIRCRAFT WILL NOT ENTER SERVICE UNTIL THIS ISSUE HAS BEEN RECTIFIED. MLG LEG S/N BADL 479 WAS OVERHAULED ON THE SECOND OF AUGUST 2006.  IT WAS THEN INSTALLED ON SEPTEMBER 1 2006. THE AIRCRAFT WAS OPERATED WITH THIS GEAR FROM DATE OF INSTALL UNTIL DATE OF PURCHASE. THE GEAR ACCUMULATED 133 CYCLES AND 137.8 HOURS DURING THIS PERIOD. THE GEAR`S CYCLES SINCE NEW ARE 18944 CYCLES. (TC NR 20070919009)
